# SDR UPS01236389

- Difficulty date: July 2, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rib
- Condition: Cracked
- Location: #6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN #6 SLAT RIB, O/B OF SLAT ACTUATOR.     DAMAGED RIB REPAIRED IAW SRM 57-30-3
